# SDR AALA202010199015

- Difficulty date: October 9, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CORNER FITTING AT FR 66 AND STR 23R IN AFT GALLEY AREA, MEASURING L=0.566 IN, W=0.403 IN, D=0.032 IN.  REPLACED CORNER FITTING, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53480505.
